# SDR SWAA2022080225265

- Difficulty date: July 2, 2022
- Submitted: August 2, 2022
- Operation: Air carrier
- Aircraft: N494WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33868
- Aircraft time: 59,296 hours, 35,349 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Bracket
- Condition: Cracked
- Location: R/H Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK SUPPORT BRACKET TRAILING EDGE REAR SPAR LOCATED IRSS270 RT WING 2022-372776 / [01] REPLACED SUPPORT BRACKET TRAILING EDGE REAR SPAR LOCATED IRSS270 RT WING IAW B737-700 SRM 51-10-02 ITEM 9; B737-700 SRM 51-40-02 DUE TO ALLOWABLE DAMAGE NO FOUND IN SRM B737-700. MEASURE OF CRACK IS: 0.750? TOOL USED: CALIPER; PN: 500-196-30; SN: A21033429; DUE DATE: 02-NOV-22.;[02] REPLACED SUPPORT BRACKET TRAILING EDGE REAR SPAR LOCATED IRSS270 RT WING IAW B737-700 SRM 51-10-02 ITEM 9; B737-700 SRM 51-40-02 DUE TO ALLOWABLE DAMAGE NO FOUND IN SRM B737-700. MEASURE OF CRACK IS: 0.750? TOOL USED: CALIPER; PN: 500-196-30; SN: A21033429; DUE DATE: 02-NOV-22.
